Passage time moments for multidimensional diffusions

Balaji, S. ; Ramasubramanian, S. (2000) Passage time moments for multidimensional diffusions Journal of Applied Probability, 37 (1). pp. 246-251. ISSN 0021-9002

Full text not available from this repository.

Official URL:

Related URL:


Let τr denote the hitting time of B(0:r) for a multidimensional diffusion process. We give verifiable criteria for finiteness/infiniteness of Exrp). As an application we exhibit classes of diffusion processes which are recurrent but Exrp) is infinite for all p > 0, |x| > r > 0; this includes the two-dimensional Brownian motion and the reflecting Brownian motion in a wedge with a certain parameter α = 0.

Item Type:Article
Source:Copyright of this article belongs to Applied Probability Trust.
Keywords:Hitting Time; Recurrent Diffusions; Generator; Diffusion Coefficients; Sub/Super-martingales; Reflecting Brownian Motion in a Wedge
ID Code:92804
Deposited On:04 Jun 2012 13:50
Last Modified:04 Jun 2012 13:50

Repository Staff Only: item control page